MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SIGNIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN SIGNIA; STAPLE, IMPLANTABLE
Model Number SIGSDS30CTV
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant medical products: egiaustnd, egiaustnd endogia ultra univ std stap (lot#:p5a0819), egia30ctavm, egia30ctavm egia30 curved vas med sulu (lot#:n4l1516y), egia30ctavm, egia30ctavm egia30 curved vas med sulu (lot#:n4j1923y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a surgical procedure using the egiaustnd endogia ultra univ std stap, the surgical time was extended by approximately 30 minutes due to bleeding or oozing observed along the staple lines after firing three vascular reloads to transect blood vessels.The surgeon noted varying degrees of bleeding along the staple lines, which ceased after switching to a different lot of the stapler.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a video-assisted thoracoscopic lobectomy surgery (vats), when using the endogia ultra univ std stap, the surgical time was extended by approximately 30 minutes due to bleeding or oozing observed along the staple lines after firing three vascular reloads to transect blood vessels.The surgeon noted varying degrees of bleeding along the staple lines, which ceased after switching to a different lot of the stapler.

Brand Name
SIGNIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21760229
Report Number1219930-2025-01537
Device Sequence Number20955021
Product Code GDW
UDI-Device Identifier10884521741874
UDI-Public10884521741874
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K191070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGSDS30CTV
Device Catalogue NumberSIGSDS30CTV
Device Lot NumberN4D1961UY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/16/2025
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown